Getting Worried

11 Replies Updated



Conversation Starter

Concerned Says:
via mobile

Today it's been 3 weeks since my last dose of the methylprednisolone dose pack. I am finally getting some more sleep, but the side effects I am most worried about is my elevated heart rate. Minimal exercise sends it over 100 bpm. When can I expect this to get better?



Showing Replies 1 - 11 of 11 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

You heart rate should go up whenever you are being active. The Mayo Clinic provides a formula for calculating it, subtract your age from 220 and that will give you the maximum heart rate you should hit during exercise/activity.

For example, I am 45, subtracting that from 220 gives me 175, so when being active, or exercising, my heart rate should not exceed that number.

It is far more dangerous to have a very elevated heart rate, when you are at rest. Have you checked your resting rate?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Concerned Says:
via mobile

My resting rate is on the 80's (high for me). But it races with minimal activity, and I am also still dealing with heart Palps. I used to be active, working out and sports. Now, just walking my dog causes my heart to race.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Concerned Says:
via mobile

It has been 4 weeks now. I am still dealing with the heart palps/racing with minimal activity, insomnia and occasional nausea. I am getting VERY frustrated. I feel like crap. When will this end???

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Concerned Says:
via mobile

Saw my cardiologist this morning, all tests were normal. But, this mess is still going on. Can't wait for this to end, and I feel like me again..

REPLYSHAREREPORT
Was this helpful?     2     0  
5
Anonymous Says:

Has it left yet? I just took my last pill and my resting heart rate is like 110 or so. Like what the f***. This s***s NOT good for human consumption. I was prescribed the 4mg 21 pill medrol pack and i have been feeling so f***ing suicidal and s***ty, that im about to leave my mother to my father. I probably will. But still when can i expect the drug to STOP f***ing with my heart rate and blood pressure? I hate this drug. Anxiety through the roof!

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Fed Up Says:
via mobile

It's been 3 1/2 months for me now, and I am still not back to normal. My heart rate and BP normalized after 2 1/2 to 3 months, but I am still nauseous, dizzy, dealing with sleep problems, and my immune system is on overdrive causing me to have allergic reactions to food, but my diagnostics don't come back positive for food allergies. Good luck to you.

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Make it stop Says:
via mobile

Re: Concerned (# 4)

Wow.. I'm suffering through exactly the same problem. It's been two weeks since taking the medrol pack (used for severe hives) and I'm having issues with keeping my resting heart rate at 85 bpm. ANY activity causes it to rise above 100 bpm. Usually my resting heart rate is 65 bpm. It's not only the racing heart, but it causes me to be lightheaded and my heart feels like it's coming out of my chest. On top of that, I've lost 10 lbs without trying.

REPLYSHAREREPORT
Was this helpful?     0     0  
8
Concerned Says:
via mobile

Re: Make it stop (# 7)

It's been a year now since taking the medrol pack, and I am still not 100 %. My heart rate and blood pressure got back to normal after scott about 3 to 4 months. But, my blood pressure dropping to below normal before getting back to normal. I am still experiencing chest pressure, but all my tests are normal. I believe that this is my new normal. This last year was a nightmare!! I am happy to be where I am in my recovery from the evil drug, even though I am still not, and may never be, back to where I was before taking the medrol. I hope your road to recovery is much smoother than mine was.

REPLYSHAREREPORT
Was this helpful?     0     0  
9
Help Says:
via mobile

I stopped taking methylprednisolone after the first 6 pills! Its been 1 week, is the drug out of my system yet? Was it ok to stop cold turkey(after a low does) ? Feeling anxious

REPLYSHAREREPORT
Was this helpful?     0     0  
10
Concerned Says:
via mobile

Re: Help (# 9)

You should be ok. You didn't take it long enough to cause any problems. After taking all but the last two pills of the pack in Oct of 2016, it has taken over a year for me to recover. I am still dealing with minor things that I didn't have before the pack, but I feel blessed to be where I am now compared to last year at this time. Hang in there... the steroid is out of your system. You are now dealing with what the drug caused. One dr explained it to me like a tornado... it comes, destroys things then leaves. Now, it time to rebuild.

REPLYSHAREREPORT
Was this helpful?     0     0  
11
SayWhat Says:
via mobile

Re: Concerned (# 3)

I am going through the same thing. I too get worried. If I worries bothers me a lot, I seek a second opinion just to put my mind at rest.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Getting Prescriptions From 2 Different Doctors For Pain Meds But There Are Conditions
Well I just really need to know if what I am doing is considered doctor shopping. I fell at at department store and inju... 522 replies
Getting off Methadone!
There are 2 of us males early 30s. One of us underwent major back surgery 3 years ago and a has been addicted to pain me... 183 replies
Getting Oxycodone Filled In Atlanta
I have a prescription for Oxycodone 30mg for an injury suffered in the military. My doctor and I worked hard to come up ... 28 replies
Getting on the right track with meds for my pain, anxiety, panic attacks, and depression
Here it is . I need my meds and I need what I was on and now I am not. I need your help to get me prescribed xanax, 80mg... 13 replies
getting fired for being prescribed suboxone
My ex is telling everyone at my work (Hannaford) that I'm prescribed suboxone. If they fire me for that how can I su... 9 replies
Getting off morphine...
Hello Everyone, I have posted in other forums, not knowing where to post my story, to get answers and suggestions. I hav... 9 replies
Getting pregnant on Implanon?
I was wondering if anyone has heard of beng pregnant on implanon? I've had it in for over a year. It made my periods... 8 replies
Getting on suboxone?
I was an opiate addict for numerous different years and I went to inpatient and outpatient rehab but they never gave me ... 8 replies
Getting OFF Fentanyl
On june 29, 2009 my doctor upped my Fentanyl from 50mcgs to 100mcgs. I applied one patch and had a reaction simaliar to ... 8 replies
Getting Contrave prescribed through an online doctor
After finding no info about what the online doctor visit through the Contrave website entails I want to let anyone who i... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 13 March 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA